# SDR AWXA9900469

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF MAIN CABIN FLOORBEAM STA 986, INSIDE R-2 DOOR HAS CORROSION ON TOP SIDE.  REMOVED AND REPLACED T- CAP.  FABRICATED CAP FRM 7075-T BAC/ 1505.  STRAP  .063 7075-T6 AND .071 7075-T6.  SUPPORT ANGLES 7075T6  0.63 AND 7075T6 .071 PER SRM 53-00-51.  ALONDINED AND PRIMED IAW SRM 53-20-01.  INSTALLED PER SRM 53-00-51.
